# SDR HEEA082437

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Part number: 4000038001
- Part serial: 1522
- Condition: Intermittent
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLUME KNOB IS INTERMITTENT. FOUND FACEPLATE, VOLUME KNOB, CHANNEL SELECTOR KNOB, TONE SWITCH S2 BAD.  REPAIRED.  ALSO CLEANED MINOR CORROSION ON CASE.  BENCH CHECK GOOD.
